Complete controllability of stochastic integrodifferential systems

K. Balachandran, J. H. Kim, S. Karthikeyan

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

In this paper sufficient conditions for the complete controllability of stochastic semilinear integrodifferential system in finite dimensional spaces are established. The results are obtained by using the Banach fixed point theorem. An example is provided to illustrate the technique.

Original languageEnglish
Pages (from-to)43-52
Number of pages10
JournalDynamic Systems and Applications
Volume17
Issue number1
Publication statusPublished - 2008 Mar 1

Fingerprint

Banach Fixed Point Theorem
Semilinear
Controllability
Sufficient Conditions

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Balachandran, K. ; Kim, J. H. ; Karthikeyan, S. / Complete controllability of stochastic integrodifferential systems. In: Dynamic Systems and Applications. 2008 ; Vol. 17, No. 1. pp. 43-52.
@article{94e7708e4f5e416fbf95aaa61a5ea1a5,
title = "Complete controllability of stochastic integrodifferential systems",
abstract = "In this paper sufficient conditions for the complete controllability of stochastic semilinear integrodifferential system in finite dimensional spaces are established. The results are obtained by using the Banach fixed point theorem. An example is provided to illustrate the technique.",
author = "K. Balachandran and Kim, {J. H.} and S. Karthikeyan",
year = "2008",
month = "3",
day = "1",
language = "English",
volume = "17",
pages = "43--52",
journal = "Dynamic Systems and Applications",
issn = "1056-2176",
publisher = "Dynamic Publishers",
number = "1",

}

Complete controllability of stochastic integrodifferential systems. / Balachandran, K.; Kim, J. H.; Karthikeyan, S.

In: Dynamic Systems and Applications, Vol. 17, No. 1, 01.03.2008, p. 43-52.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Complete controllability of stochastic integrodifferential systems

AU - Balachandran, K.

AU - Kim, J. H.

AU - Karthikeyan, S.

PY - 2008/3/1

Y1 - 2008/3/1

N2 - In this paper sufficient conditions for the complete controllability of stochastic semilinear integrodifferential system in finite dimensional spaces are established. The results are obtained by using the Banach fixed point theorem. An example is provided to illustrate the technique.

AB - In this paper sufficient conditions for the complete controllability of stochastic semilinear integrodifferential system in finite dimensional spaces are established. The results are obtained by using the Banach fixed point theorem. An example is provided to illustrate the technique.

UR - http://www.scopus.com/inward/record.url?scp=48949107611&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=48949107611&partnerID=8YFLogxK

M3 - Article

VL - 17

SP - 43

EP - 52

JO - Dynamic Systems and Applications

JF - Dynamic Systems and Applications

SN - 1056-2176

IS - 1

ER -